MathSciNet Relay Station
MathSciNet bibliographic data
MR1906742 11M06 (33E20)
Cvijović, Djurdje; Klinowski, Jacek Integral representations of the Riemann zeta function for odd-integer arguments. J. Comput. Appl. Math. 142 (2002), no. 2, 435–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement